Conformal blocks attached to twisted groups

Chiara Damiolini

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


The aim of this paper is to generalize the notion of conformal blocks to the situation in which the Lie algebra they are attached to is replaced with a sheaf of Lie algebras depending on covering data of curves. The result is a vector bundle of finite rank on the stack Hur ¯ (Γ , ξ) g,n parametrizing Γ -coverings of curves. Many features of the classical sheaves of conformal blocks are proved to hold in this more general setting, in particular the factorization rules, the propagation of vacua and the WZW connection.

Original languageEnglish (US)
Pages (from-to)1643-1681
Number of pages39
JournalMathematische Zeitschrift
Issue number3-4
StatePublished - Aug 1 2020
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics


  • Affine Lie algebras
  • Galois coverings of curves
  • Parahoric Bruhat–Tits groups
  • Sheaves of conformal blocks


Dive into the research topics of 'Conformal blocks attached to twisted groups'. Together they form a unique fingerprint.

Cite this